# SDR 2025FA0000834

- Difficulty date: December 19, 2025
- Submitted: December 20, 2025
- Operation: General aviation
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 0226
- Aircraft time: 5,065 hours, 3,339 cycles
- Engine: Pwc PW306D1
- Engine time: 8,426 hours, 5,606 cycles
- System (JASC): 7250 · Turbine Section
- Part: Hp Turbine
- Part number: 30B7972
- Condition: Cracked
- Location: Rt Engine
- Part time: 8,426 hours, 5,606 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE HAS EVIDENCE OF AXIAL CRACKING ON HPT STAGE 1 BLADES (4 TOTAL BLADES).
